RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 6, Pages 1376–1381 (Mi smj2830)  

On the Schrödinger operator connected with a family of Hamiltonian-minimal Lagrangian surfaces in $\mathbb CP^2$

B. T. Saparbayevaab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Under study is the two-dimensional Schrödinger operator connected with the family of Hamiltonian-minimal Lagrangian surfaces in $\mathbb CP^2$.

Keywords: Hamiltonian-minimal, Lagrangian surface.

Funding Agency Grant Number
Russian Science Foundation 14-11-00441
The author was supported by the Russian Science Foundation (Grant 14-11-00441).


DOI: https://doi.org/10.17377/smzh.2016.57.614

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:6, 1077–1081

Bibliographic databases:

UDC: 517.957
Received: 07.04.2016

Citation: B. T. Saparbayeva, “On the Schrödinger operator connected with a family of Hamiltonian-minimal Lagrangian surfaces in $\mathbb CP^2$”, Sibirsk. Mat. Zh., 57:6 (2016), 1376–1381; Siberian Math. J., 57:6 (2016), 1077–1081

Citation in format AMSBIB
\Bibitem{Sap16}
\by B.~T.~Saparbayeva
\paper On the Schr\"odinger operator connected with a~family of Hamiltonian-minimal Lagrangian surfaces in~$\mathbb CP^2$
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 6
\pages 1376--1381
\mathnet{http://mi.mathnet.ru/smj2830}
\crossref{https://doi.org/10.17377/smzh.2016.57.614}
\elib{https://elibrary.ru/item.asp?id=27380125}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 6
\pages 1077--1081
\crossref{https://doi.org/10.1134/S0037446616060148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391768100014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85007109927}


Linking options:
  • http://mi.mathnet.ru/eng/smj2830
  • http://mi.mathnet.ru/eng/smj/v57/i6/p1376

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:158
    Full text:48
    References:21
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021